# SDR USAA2010080591603

- Difficulty date: July 29, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546545
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 706 BETWEEN S8L TO S9L.  REPAIRED FUSELAGE FRAME AT BS 706 BETWEEN S8L TO S9L IAW TYPICAL REPAIR 53-10-22A.
